- This topic has 5 replies, 3 voices, and was last updated 5 years, 3 months ago by .
- You must be logged in to reply to this topic.
Anyone know anything about the procedure called TVAM? I’m willing to try anything, because my life is miserable and I’m so tired.
From the experts: http://prettyill.com/resources/view/from_the_experts_what_about_endovascular_procedures_for_dysautonomia (you may need to cut and paste this into your browser)
Thank you Dr. Diana. I read about the procedure. It gave me hope. I’ve gone through so much lately. I continue to get worse. I’ve been handed off to so many doctors. The docs have been saying that they believe my problems are vascular. My cardiologist on last visit chewed me out fusing at me telling me I don’t have a vascular problem. He told me that I am bringing this all on myself. My BP and HR fluctuate from very high to low. Mostly though staying high, while on 2 BP meds. I feel as though I’m smothering all the time. Sweating profusely, when I use to never sweat. Every muscle in my body cramps up. My cognitive problems have gotten so bad. I have always been so active, but I can’t hardly do anything any more. I spend a lot of the time in tears feeling lost and alone, and in raged and have no control of it. But crying makes all the pain worse. And I Pray to God to just let me die. I’m so desperate.
You may want to check out POTSCare.com. We’re also getting out information as quickly as possible. Did you see the lecture called “POTS –What have we been missing?” Part 1 and 2 are now up on this website. Hang in, my friend…
I’d also try and increase your magnesium too, this eases pain and several other symptoms.
I’d also try and increase your magnesium too, this eases pain and several other symptoms, see my post at:-
There are other posts on the forum mentioning Magnesium, try doing a search in the box above. There are also videos by Dr Diana that talk in more detail about the importance of Magnesium.
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross